# SDR VNAA2016110900013

- Difficulty date: November 9, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 28,976 hours, 28,405 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 CROSSBEAM CORRODED ON UPPER FLANGE BETWEEN RBL 14 AND LBL 11. MAINTENANCE REMOVED AND REPLACED F.S. 280 LEFT HAND CROSSBEAM, REMOVED LIGHT SURFACE CORROSION FROM TOP OF F.S. 280 RIGHT HAND CROSSBEAM AND PERFORMED CHECKS IAW THE AMM. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
